# SDR DL757962612

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED DUE TO SMELL OF BURNING RUBBER ON TAKEOFF IN COCKPIT AND MID PORTION OF CABIN.  CKD E/E COMP, CARGO COMP AND WHEEL WELL AREAS AND NO DISCREPANCIES NOTED.  RAN BOTH ENGS AND OPERATED PACKS FROM ENG BLEEDS, FOUND NO ODOR.
